# SDR VNAA0709011

- Difficulty date: September 17, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 6,796 hours, 6,747 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AN EXTERNAL GPU DOOR LEFT OPEN AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GPU DOOR OPEN.  MAINTENANCE SECURED DOOR CLOSED AND NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
